The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (875 KB) | Metadata | Table of Contents | ZAA summary
Volume 14, Issue 1, 1995, pp. 185–198
DOI: 10.4171/ZAA/670

Published online: 1995-03-31

On a Comparison Theorem for Second Order Nonlinear Ordinary Differential Equations

Th. Rudek[1]

(1) Pädagogische Hochschule, Erfurt, Germany

We present a comparison theorem for second order nonlinear differential equations of the form $$(R(t)w(x(t))x’(t))’ + p(t)f(x(t)) = 0 \ \ \ (t \in [t_0, \beta],\beta ≤ \infty)$$ where $p$ is a continuous function on $[t_0, \beta)$ without any restriction on its sign.

Keywords: Second order nonlinear differential equations, oscillation theory

Rudek Th.: On a Comparison Theorem for Second Order Nonlinear Ordinary Differential Equations. Z. Anal. Anwend. 14 (1995), 185-198. doi: 10.4171/ZAA/670